# SDR J7SA20120628001

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N260FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60307
- Engine: Pwa PW305A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: 28D0007507
- Part serial: 0615
- Condition: Failed
- Location: Thrust Reverser
- Part time: 3,655 hours, 2,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER REVERSER LIGHT CAME ON INFLIGHT. RETURNED TO DEPARTURE.  REPLACED RT THRUST REVERSER HYD CONTROL UNIT.
